# SDR W9FA201902070001

- Difficulty date: January 7, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N2
- Make and model: Cessna 560XL
- Aircraft serial: 5333
- Aircraft time: 5,189 hours, 4,168 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52770114
- Part serial: 05007
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL PRESSURIZATION PROBLEM. AFTER TAKEOF, PRESSURIZATION FAILED TO PRESSURIZE THE CABIN. ALL PRESSURIZATION SWITCHES VERIFIED IN CORRECT POSITION. AT 8000 MSL CABIN ALTITUDE WAS 5800-600' AND PSID WAS 0.8. MANUAL PRESSURIZATION PROCEDURES EVENTUALLY APPEARED TO WORK. LANDED IN AUTO PRESSURIZATION MODE. PERFORMED CABIN PRESSURIZATION BITE, NO LEAKS FOUND, PERFORMED DIVE AND CLIMB SOLENOID TEST, PRESSURIZED AIRCRAFT AND VISUALLY CHECKED OUTFLOW VALVES. ALL SYSTEMS CHECKED GOOD. THROUGHOUT THE TROUBLE SHOOTING PROCESS THREE PRESSURIZATION CONTROLLERS WERE REPLACED, THE FIRST TWO CAME FROM MANUFACTURER AS INSPECTED WITH NFF ON OUTGOING PAPER WORK. THIRD UNIT WAS BRAND NEW OFF THE SHELF, THIS UNIT ALSO EXHIBITED SAME ISSUE. AS WE WORKED WITH MANUFACTURER, WE WERE DIRECTED TO REPLACE THE PRIMARY OUTFLOW VALVE AND PURGE STATIC LINES. AIRCRAFT WAS FLOWN TO MANUFACTURER MCO WITH INITIAL PROBLEMS UNTIL DECENT INTO MCO. WHILE AT THE SERVICE CENTER, MANUFACTURER REPLACED THE PRESSURIZATION PCB, 80% SWITCH BANKS FOR THROTTLE QUADRANT, AND BOTH BI LEVEL VALVES WITH NO RESOLUTION TO THE ISSUE. IT WAS DISCOVERED THAT THERE IS AN ONGOING ISSUE WITH ENVIRO SYSTEMS CONTROLLERS IN THE S/N RANGE OF 5050, UNITS WOULD EXHIBIT THE ISSUES THAT WE EXPERIENCED. PUBLISHED RESOLUTION IS TO MAKE SURE THAT ANY CONTROLLER EXPERIENCING THIS ISSUE ASSURE THAT MOD LEVEL (M) IS COMPLIED WITH ON THE CONTROLLER. MANUFACTURER ALSO STATE THAT THEY ARE WORKING DILIGENTLY WITH THE VENDOR TO RESOLVE THE ISSUE BUT IS CURRENTLY UNITS ARE BEING REPLACED ON ATTRITION BASIS.
